MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INTROSYTE-N; CATHETER INTRODUCER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INTROSYTE-N; CATHETER INTRODUCER
Model Number 384021
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the outer box information stated "made in usa", while the bd introsyte-n¿ packaging stated "made in (b)(6)".The following information was provided by the initial reporter: "i recently obtained a box of this product 384021, lot # 0164202.Visually inspecting it, the outer box states "made in usa".When i opened the box and looked at an individually packaged needle, it states "made in (b)(6)".Lot numbers match on both inner and outer packaging.".
 
Additional Manufacturer Narrative
H6: investigation summary: a physical sample was not available for investigation but bd was provided with a photo of the issue for evaluation.Our quality engineer reviewed the provided photo and observed that the country of manufacturing was wrong.Both packages should have stated made in mexico.Based off the provided photo the engineer was able to verify the reported defect.It was determined that this was a packaging issue.An investigation was opened by the manufacturing facility to correct this issue.Bd has issued capa 1874212 regarding the incorrect country of origin on the shipper label and is currently in the effectiveness review stage.H3 other text : see h10.
 
Event or Problem Description
It was reported that the outer box information stated "made in usa", while the bd introsyte-n¿ packaging stated "made in mexico".The following information was provided by the initial reporter: "i recently obtained a box of this product 384021, lot # 0164202.Visually inspecting it, the outer box states "made in usa".When i opened the box and looked at an individually packaged needle, it states "made in mexico".Lot numbers match on both inner and outer packaging.".

Brand Name
BD INTROSYTE-N
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key11276858
Report Number9610847-2021-00056
Device Sequence Number14125519
Product Code DYB
UDI-Device Identifier50382903840217
UDI-Public50382903840217
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number384021
Device Catalogue Number384021
Device Lot Number0164202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1